Announcement

Collapse
No announcement yet.

Update: Flushing and burning still much better. Left with super sensitive skin.

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • realwork
    replied
    Originally posted by lovelyhurling45 View Post
    Well mate, I have tried to send a email to your email address, will not send for some reason don't know why, here's my email address (hurlingjohn@yahoo.com), maybe you could contact me, sorry about this, thanks john.
    No worries mate, emailing you now.

    Just FYI, Lexapro is a SSRI, so should help stop flushing. Seroquel however is not.

    Always contact your doctor before taking any medication.

    Thanks,

    realwork

    Leave a comment:


  • lovelyhurling45
    replied
    Originally posted by lovelyhurling45 View Post
    Hi realwork, I actually have a antidepressant called lexapro, plus a anxiety tablet called seroqeul, I don't take either at the moment, because I feel I don't need to take them anymore, did not know these tablets could help with flushing and redness, cheers.
    Well mate, I have tried to send a email to your email address, will not send for some reason don't know why, here's my email address (hurlingjohn@yahoo.com), maybe you could contact me, sorry about this, thanks john.

    Leave a comment:


  • lovelyhurling45
    replied
    Originally posted by realwork View Post
    Hello John, nice to meet you.

    Venlafaxine is the SSRI I use to control my flushing. SSRI's are anti depressants. SSRIs block the reabsorption (reuptake) of the neurotransmitter serotonin in the brain. Changing the balance of serotonin seems to help brain cells send and receive chemical messages, which in turn boosts mood. It is still unclear how they function to stop flushing, but I certainly can vouch for them being very effective.

    Always consult a doctor before becoming involved with a medication.
    Hi realwork, I actually have a antidepressant called lexapro, plus a anxiety tablet called seroqeul, I don't take either at the moment, because I feel I don't need to take them anymore, did not know these tablets could help with flushing and redness, cheers.

    Leave a comment:


  • realwork
    replied
    Originally posted by lovelyhurling45 View Post
    Hi realwork, John from Ireland here again, can you tell me what exactly are SSRI'sif they are helping with you to control your flushing, I would be interested, any help would grateful, thanks john.
    Hello John, nice to meet you.

    Venlafaxine is the SSRI I use to control my flushing. SSRI's are anti depressants. SSRIs block the reabsorption (reuptake) of the neurotransmitter serotonin in the brain. Changing the balance of serotonin seems to help brain cells send and receive chemical messages, which in turn boosts mood. It is still unclear how they function to stop flushing, but I certainly can vouch for them being very effective.

    Always consult a doctor before becoming involved with a medication.
    Last edited by realwork; 17 September 2015, 12:51 PM.

    Leave a comment:


  • lovelyhurling45
    replied
    Originally posted by realwork View Post
    I can also vouch for SSRI's. They allow me to completely control and stop flushing. I use venlafaxine.
    Hi realwork, John from Ireland here again, can you tell me what exactly are SSRI'sif they are helping with you to control your flushing, I would be interested, any help would grateful, thanks john.

    Leave a comment:


  • realwork
    replied
    I can also vouch for SSRI's. They allow me to completely control and stop flushing. I use venlafaxine.

    Leave a comment:


  • missano
    replied
    Originally posted by OilKing View Post
    I've posted before about SSRI's helping my post accutane flushing 90%. In addition to multiple v-beam treatments, they have pretty much let me lead a normal flush free life. From the years of flushing I'm left with patchy skin that flakes and is oily and is so sensitive that I can only use water on it. Does anyone have any treatment suggestions? I'm guessing maybe there is some seb derm going on, but unfortunately I'm not sure what to do because the skin is so sensitive to topicals.

    I've used finacea in the past and it helps with the flushing and redness but borders a fine line between helping and being an irritant.

    [ATTACH=CONFIG]3498[/ATTACH]
    What SSRI are you taking? My Rosacea was caused by abrupt withdrawal from 50mg Zoloft (subtype 1). Year later and still have it along with moderately severe facial edema. I'm also a past accutane user although never had issues with redness while on it. Please be careful with SSRIs especially withdrawal...do not abruptly stop taking it if you decide to one day. Taper off slowly.

    Leave a comment:


  • johny
    replied
    I think the seb derm your referring to is a lot like my own. I'd say 90% of your skin issues are related to that. Finacea, is also used for seb derm so that could be why it somewhat helped for you.

    Rosiver (1% Ivermectin) is now available in Canada, it's called soolantra in the US. That could be something to try as it works against 'demodex' and is prescribed for rosacea but also is something that could help seb derm.

    The antidandruff/fungal shampoos/soaps are all too irritating for myself, even if I use MCT oil (only safe moisturizer for seb derm) afterwards. None of the topical anti-fungal creams helped me either. Hegor-150 or anything with the active ingredient 'climbazole' is thought to be the best.

    Have you tried honey masks (without the coconut oil). That may be the mildest thing to try and have seemed to help a couple of people with similar skin types.

    Elidel or a Sulfur cream/cleanser may be something to try. I've never used them but at this point after trying so many things they are now in line after Rosiver as my next treatment options.

    Leave a comment:


  • carllambert1993
    replied
    Hey oilking,

    I have vascular Rosacea and find that a combination of lexapro 15mg and clonidine 0.1 x3 daily helps with my flushing.

    I also use fineca gel or as it is called in Ireland azellaic acid 15% it is great for the inflammation and burning sensations.

    I don't realise how effective this combination is until I stop.... I have only started back up after stopping due to the cost of the medications.

    It is by no means a cure, but a great help!

    Leave a comment:


  • skatinislife446
    replied
    Originally posted by OilKing View Post
    I've posted before about SSRI's helping my post accutane flushing 90%. In addition to multiple v-beam treatments, they have pretty much let me lead a normal flush free life. From the years of flushing I'm left with patchy skin that flakes and is oily and is so sensitive that I can only use water on it. Does anyone have any treatment suggestions? I'm guessing maybe there is some seb derm going on, but unfortunately I'm not sure what to do because the skin is so sensitive to topicals.

    I've used finacea in the past and it helps with the flushing and redness but borders a fine line between helping and being an irritant.

    [ATTACH=CONFIG]3498[/ATTACH]
    You may have some Seb Derm, I can tell by the patches under your nasal folds, which is the most common area for symptoms. Never heard of SSRI's, but I have been trying to get on a low-dose accutane course for years for my oily, clogged skin. I always thought no oil would help my Seb Derm, but it seems that is not the case for you. What was your dosage? Your skin looks like mine from what I can tell, especially the patches on your cheeks, though my nose is a little redder. You may find some relief in an oatmeal-based zinc pyrithione soap. You can get them on Amazon for like $10-$20. They are pretty much all natural except for the Zp. This soap merely helps my Seb Derm, not cures it. If you have SD, after washing with the soap you can see a white, pasty layer of yeast infected skin, or a biofilm clinging to certain parts of your face. This will at least confirm it, and help. My skin is also fragile, but it tolerates this soap fairly well. It leaves it dry and flaky, but not irritated at all. I use it about twice a week and just water other times. I only use it at night when I do.

    Leave a comment:


  • Update: Flushing and burning still much better. Left with super sensitive skin.

    I've posted before about SSRI's helping my post accutane flushing 90%. In addition to multiple v-beam treatments, they have pretty much let me lead a normal flush free life. From the years of flushing I'm left with patchy skin that flakes and is oily and is so sensitive that I can only use water on it. Does anyone have any treatment suggestions? I'm guessing maybe there is some seb derm going on, but unfortunately I'm not sure what to do because the skin is so sensitive to topicals.

    I've used finacea in the past and it helps with the flushing and redness but borders a fine line between helping and being an irritant.

    Photo on 15-08-29 at 3.23 PM #2.jpg
Working...
X